# SDR JGVR20170516002

- Difficulty date: May 16, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 12,429 hours, 9,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 661126713
- Condition: Cracked
- Location: Pax Door
- Part time: 12,429 hours, 9,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 600 HR INSPECTION, FOUND THE MAIN ENTRY DOOR STRUCTURE UNDER C CHANNEL WITH SPRING AND DOOR LOCKED FLAG HAS A CRACK ON THE UPPER AFT CORNER.  REMOVED AND REPLACED CRACKED MED SUPPORT.
